# SDR DALA2022070804757

- Difficulty date: July 8, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 21,856 hours, 2,836 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3329 DOOR 2LH WOULD NOT ARM PRIOR TO DEPARTURE. DOOR WAS OPENED THEN CLOSED AGAIN. REATTEMPTED ARM WOULD NOT, THEN WOULD NOT DISARM. CORRECTIVE ACTION: FOUND INTERFERENCE ON GIRT BAR LOCK MBECHANISM.CLEANED AND CHECKED IT WORKS PROPERLY. (8686670)
